* Upcoming papers  
 
 
 
 
Subject Keyword Abstract Author
 
 
Fault Tolerant H∞ Control for a Class of Polynomial Non-linear Discrete-time Systems

Xian-Ji Meng and Guang-Hong Yang
International Journal of Control, Automation, and Systems, vol. 10, no. 4, pp.849-854, 2012

Abstract : This paper studies the fault tolerant control (FTC) problem for a class of polynomial nonlinear discrete-time systems with guaranteed H∞ performance in the presence of actuator faults. The con-cerned fault is considered as a multi-model of the typical aberration in actuators’ effectiveness. A quadratic-like polynomial Lyapunov function is presented for the H∞ specification. The main contribution of this paper is that the effect of the nonlinear terms appear in FTC analysis is described as an index in order to transform the controller design into a semi-definite programming (SDP). A numerical example is given to verify the applicability of this new approach for the nonlinear FTC synthesis.

Keyword : Fault tolerant control, H∞ performance, nonlinear systems, semi-definite programming, state feedback control, sum of squares.

Download PDF : Click this link

 
 
 
 
 .
Business License No.: 220-82-01782